# SDR 99ZZZX3290

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N20BY
- Make and model: Bell 206B-3
- Aircraft serial: 2871
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: 7916190
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOCK INOPERATIVE.  REMOVED AND REPLACED.
